# SDR CALA9601575

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- System (JASC): 5280 · Landing Gear Doors
- Part: Brace
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LT MLG DOOR CENTER BRACE.  THE CENTER BRACE WAS REMOVED IAW SRM 51-30-1.  A REPAIR WAS INSTALLED AND THE BRACE WAS REINSTALLED IAW SRM 51-30-1.
